Alert archive / Nebraska / Wind Chill Warnings in 2018

Wind Chill Warning 1, NWS Omaha, NE

January 15, 20185 counties in Nebraska

NWS Omaha, NE issued this wind chill warning at Jan 15, 2018, 3:36 PM CST for 5 counties in Nebraska. It took effect at Jan 15, 2018, 10:00 PM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 15, 2018, 3:36 PM CST (21:36 UTC)
In effect from
Jan 15, 2018, 10:00 PM CST
Expired
Jan 16, 2018, 11:25 AM CST
In force
13 hr
Issued by
NWS Omaha, NE

Counties Antelope County, NE, Boone County, NE, Cedar County, NE, Knox County, NE, Pierce County, NE

The radar

The Omaha radar (KOAX), 158 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2018-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2018-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -192 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-192 m²/s²
0-3 km storm-relative helicity
-88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WWUS43 KOAX 152136
WSWOAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Omaha/Valley NE
336 PM CST Mon Jan 15 2018

...COLD WIND CHILLS TONIGHT AND INTO TUESDAY MORNING...

.Wind chills from 15 below zero to around 30 below zero are
expected across eastern Nebraska and southwest Iowa tonight and
into Tuesday morning. Frostbite can occur quickly when wind chills
reach these values. 

NEZ011-012-016-017-030-160645-
/O.NEW.KOAX.WC.W.0001.180116T0400Z-180116T1800Z/
/O.EXT.KOAX.WC.Y.0001.000000T0000Z-180116T0400Z/
Knox-Cedar-Antelope-Pierce-Boone-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, Elgin, Pierce, Plainview, Osmond, Albion, and St. Edward
336 PM CST Mon Jan 15 2018

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...WIND CHILL WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON
CST TUESDAY...

* WHAT...Dangerously cold wind chills expected. Very cold wind
  chills expected. The dangerously cold wind chills will cause
  frostbite in as little as 10 minutes to exposed skin. Expect
  wind chills to range from 20 below zero to around 30 below zero.
  Values from around 10 pm tonight until 9 am Tuesday are expected
  to be in the 25 below to 35 below zero range. 

* WHERE...Knox, Cedar, Antelope, Pierce and Boone Counties.

* WHEN...For the Wind Chill Warning, from 10 PM this evening to 
  noon CST Tuesday. For the Wind Chill Advisory, until 10 PM CST 
  this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frost
bite can occur quickly and even hypothermia or death if
precautions are not taken.

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

IAZ043-055-056-069-NEZ015-018-031>034-042>045-050>053-160645-
/O.CON.KOAX.WC.Y.0001.000000T0000Z-180116T1800Z/
Monona-Harrison-Shelby-Pottawattamie-Thurston-Wayne-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Pender, Macy, 
Walthill, Winnebago, Wayne, Norfolk, Stanton, West Point, Wisner,
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, and La Vista
336 PM CST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 below zero to near 30 
  below zero.

* WHERE...Portions of east central and northeast Nebraska and 
  southwest and west central Iowa.

* WHEN...Until noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

IAZ079-080-090-091-NEZ065>068-078-088>093-160645-
/O.CON.KOAX.WC.Y.0001.180115T2300Z-180116T1800Z/
Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
336 PM CST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 below zero to near 30 below
  zero.

* WHERE...Portions of southeast Nebraska and southwest Iowa.

* WHEN...Until noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
3 follow-up statements
430 
WWUS43 KOAX 160442
WSWOAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1042 PM CST Mon Jan 15 2018

...COLD WIND CHILLS TONIGHT AND INTO TUESDAY MORNING...

.Wind chills from 15 below zero to around 30 below zero are
expected across eastern Nebraska and southwest Iowa tonight and
into Tuesday morning. Frostbite can occur quickly when wind
chills reach these values.

NEZ011-012-016-017-030-161245-
/O.CON.KOAX.WC.W.0001.000000T0000Z-180116T1800Z/
Knox-Cedar-Antelope-Pierce-Boone-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, Elgin, Pierce, Plainview, Osmond, Albion, and St. Edward
1042 PM CST Mon Jan 15 2018

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Dangerously cold wind chills expected. The dangerously 
  cold wind chills will cause frostbite in as little as 10 
  minutes to exposed skin. Expect wind chills to range from 15 
  below zero to 30 below zero.

* WHERE...Knox, Cedar, Antelope, Pierce and Boone Counties.

* WHEN...Until noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frost
bite can occur quickly and even hypothermia or death if
precautions are not taken.

$$

IAZ043-055-056-069-NEZ015-018-031>034-042>045-050>053-161245-
/O.CON.KOAX.WC.Y.0001.000000T0000Z-180116T1800Z/
Monona-Harrison-Shelby-Pottawattamie-Thurston-Wayne-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Pender, Macy, 
Walthill, Winnebago, Wayne, Norfolk, Stanton, West Point, Wisner,
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, and La Vista
1042 PM CST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 15 below zero to 24 
  below zero.

* WHERE...Portions of east central and northeast Nebraska and 
  southwest and west central Iowa.

* WHEN...Until noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

IAZ079-080-090-091-NEZ065>068-078-088>093-161245-
/O.CON.KOAX.WC.Y.0001.000000T0000Z-180116T1800Z/
Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
1042 PM CST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 15 below zero to 25 
  below zero.

* WHERE...Portions of southeast Nebraska and southwest Iowa.

* WHEN...Until noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

Mayes
386 
WWUS43 KOAX 160916
WSWOAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Omaha/Valley NE
316 AM CST Tue Jan 16 2018

...COLD WIND CHILLS YET THIS MORNING...

.Wind chills from 15 below zero to near 30 below zero are 
expected across eastern Nebraska and southwest Iowa this morning. 
Frostbite can occur quickly when wind chills reach these values.

NEZ011-012-016-017-030-161730-
/O.CON.KOAX.WC.W.0001.000000T0000Z-180116T1800Z/
Knox-Cedar-Antelope-Pierce-Boone-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, Elgin, Pierce, Plainview, Osmond, Albion, and St. Edward
316 AM CST Tue Jan 16 2018

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Dangerously cold wind chills expected. The dangerously
  cold wind chills will cause frostbite in as little as 10 minutes
  to exposed skin. Expect wind chills to range from 18 below zero
  to near 30 below zero. 

* WHERE...Portions of northeast Nebraska.

* WHEN...Until noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frost
bite can occur quickly and even hypothermia or death if
precautions are not taken.

$$

IAZ043-055-056-069-NEZ015-018-031>034-042>045-050>053-161730-
/O.CON.KOAX.WC.Y.0001.000000T0000Z-180116T1800Z/
Monona-Harrison-Shelby-Pottawattamie-Thurston-Wayne-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Pender, Macy, 
Walthill, Winnebago, Wayne, Norfolk, Stanton, West Point, Wisner,
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, and La Vista
316 AM CST Tue Jan 16 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 18 below zero to 26 below 
  zero. 

* WHERE...Portions of east central and northeast Nebraska and 
  southwest and west central Iowa. 

* WHEN...Until noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

IAZ079-080-090-091-NEZ065>068-078-088>093-161730-
/O.CON.KOAX.WC.Y.0001.000000T0000Z-180116T1800Z/
Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
316 AM CST Tue Jan 16 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 15 below zero to 25 
  below zero. 

* WHERE...Portions of southeast Nebraska and southwest Iowa.

* WHEN...Until noon CST Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

Fobert
622 
WWUS43 KOAX 161725
WSWOAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1125 AM CST Tue Jan 16 2018


NEZ011-012-016-017-030-161830-
/O.CAN.KOAX.WC.W.0001.000000T0000Z-180116T1800Z/
Knox-Cedar-Antelope-Pierce-Boone-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, Elgin, Pierce, Plainview, Osmond, Albion, and St. Edward
1125 AM CST Tue Jan 16 2018

...WIND CHILL WARNING IS CANCELLED...

The National Weather Service in Omaha/Valley has cancelled the
Wind Chill Warning. 

Temperatures continue to rise this morning and wind chills have
risen above warning criteria.

$$

IAZ043-055-056-069-079-080-090-091-NEZ015-018-031>034-042>045-
050>053-065>068-078-088>093-161830-
/O.CAN.KOAX.WC.Y.0001.000000T0000Z-180116T1800Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Thurston-Wayne-Madison-Stanton-Cuming-Burt-Platte-Colfax-
Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-
Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Pender, Macy, Walthill, Winnebago, Wayne, Norfolk, Stanton, 
West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, 
Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, 
Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
1125 AM CST Tue Jan 16 2018

...WIND CHILL ADVISORY IS CANCELLED...

The National Weather Service in Omaha/Valley has cancelled the
Wind Chill Advisory. 

Temperatures continue to rise this morning and wind chills have
risen above advisory criteria.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind chill warning went out at Jan 15, 3:30 PM CST, 6 minutes earlier.

Area forecast discussion, Jan 15, 3:30 PM CST, 6 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
330 PM CST Mon Jan 15 2018

.SHORT TERM...(Tonight through Thursday)
Issued at 330 PM CST Mon Jan 15 2018

Cold is the main concern, and have made some adjustments to our
headlines. Will start a wind chill warning for parts of northeast
NE at 10 pm and continue that until Noon Tuesday. Values there get
out of warning numbers (-30 F or colder is for wind chill warnings
in eastern NE and southwest IA) by mid morning so it may be
cancelled early or converted to an advisory. Later shifts will
determine that. The rest of the area will be in a wind chill
advisory until Noon Tuesday, this is based on numbers from the
hourly gridded forecast.

A closed low at 500 mb was near the WI/MN border this morning, and
recent water vapor imagery showed that dropping south/southeast.
That feature will drop southeast, then east, then northeast
tonight and Tuesday with heights rising in our area as a ridge to
the west builds east. At the surface, a 1050 mb plus high pressure
center was near the MT/ND border. That will build southeast
tonight and Tuesday. Clouds are problematic tonight, with models
showing variable moisture at the 925 mb level. Clouds increased
today and there were some flurries scattered about. Expect sky
cover to be variable tonight, but any clouds around could produce
a few flurries.

Other than some flurries tonight and Tuesday morning, no
precipitation is expected in the short term. Lows tonight should
be mainly 5 below to 10 below zero, highs Tuesday 7 to 12 above
and lows Tuesday night 1 above to 6 below. As the surface ridge
builds farther south Tuesday night, some warmer air will try to
move into the area from the west/southwest. That sets the stage
for a much warmer Wednesday, with highs in the 20s for most of the
forecast area but some lower 30s along and west of Highway 81.
Thursday will be even warmer with highs in the mid 30s to mid 40s,
warmest in our western counties.

.LONG TERM...(Thursday night through Monday)
Issued at 330 PM CST Mon Jan 15 2018

Temperatures will continue to moderate Friday, with highs in the
40s. A cold front is forecast to push down into the area late
Friday and Friday night, so Saturday should be a little cooler.
Chances for precipitation until late Saturday afternoon look
fairly low.

The pattern looks more active from Saturday night through Sunday
night, based on all available model guidance. The timing of
potential precipitation from the GFS, ECMWF and Canadian models is
very good. Details, such as the thermal profile and precipitation
amounts are not in as good agreement. The pattern suggests
potential for a mesoscale band of precipitation. We will not be
able to pin that down with certainty before Thursday or Friday. So
will address that more in later forecasts and discussions.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1112 AM CST Mon Jan 15 2018

Regional obs this aftn showing batch of MVFR cigs across ern NE
this aftn. Trends suggest the low cigs will hang on at all
terminals into the aftn hours, thus have included TEMPO groups to
reflect this. Otherwise, winds will remain gusty out of the NW
through the early evening.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Wind Chill Advisory until noon CST Tuesday for NEZ015-018-
     031>034-042>045-050>053.

     Wind Chill Advisory until noon CST Tuesday for NEZ065>068-078-
     088>093.

     Wind Chill Warning from 10 PM this evening to noon CST Tuesday
     for NEZ011-012-016-017-030.

     Wind Chill Advisory until 10 PM CST this evening for NEZ011-012-
     016-017-030.

IA...Wind Chill Advisory until noon CST Tuesday for IAZ043-055-056-
     069.

     Wind Chill Advisory until noon CST Tuesday for IAZ079-080-090-
     091.

&&

SHORT TERM...Miller
LONG TERM...Miller
AVIATION...DEE
Hazardous weather outlook, Jan 15, 3:55 AM CST, 11 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
355 AM CST Mon Jan 15 2018

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-160000-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
355 AM CST Mon Jan 15 2018

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Today and Tonight

Wind chill advisories are either in effect or go into effect today
and continue until noon on Tuesday. Strong northwest winds and
bitterly cold temperatures will drive wind chill indices down into
the 15 below to 25 below zero range today. Dangerously cold wind
chills of 20 below to 30 below zero are anticipated tonight into
Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A storm system could bring accumulating snow to the region next
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Nearby

Wind Chill Warnings in Nebraska, 2018Every wind chill warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.